MathSciNet Relay Station
MathSciNet bibliographic data
MR2529962 60H15 (35Q30 76D03 76D05 76M35)
Mikulevicius, R. On strong $H_2^1$-solutions of stochastic Navier-Stokes equation in a bounded domain. SIAM J. Math. Anal. 41 (2009), no. 3, 1206–1230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement